Open the attachment by clicking on the boxed " i ", below.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back...
Last edit: 1 year 10 months ago by Jack R. Reason: attachment clarity
My husband started BCG and last week, the 2nd of 6 weeks, he tested positive for a UTI, they cultured it and it's klebsiella (again, he had it after his stent removal procedure). At the same time, he developed painful boils in his armpits, of all things, doctor things probably staph. Are these related to the BCG treatment?
He has to be clear of antibiotics and infection, the next appointment is the 18th.
I'm concerned about a 2 week delay in treatment and also these recurring infections. Will this impact the success of the BCG treatment ?